Asthma Coalition
 

Basic Care Extra Strength Acetaminophen PM Caplets, 100 Count


Basic Care Extra Strength Acetaminophen PM Caplets, 100 Count by Basic Care at Asthma Coalition. Hurry! Limited time offer. Offer valid only while supplies last. Basic care extra strength acetaminophen pm caplets, 500 mg, 100


Basic Care Extra Strength Acetaminophen PM Caplets, 100 Count by Basic Care
Brand: Basic Care
4.6 out of 5 stars with 59 reviews
Condition: New
Availability: In Stock
$3.00


Quantity:  

 


View More In Pain Relievers.

Product Description & Reviews

Basic care extra strength acetaminophen pm caplets, 500 mg, 100 count.

Features & Highlights

  • Compare to Tylenol PM active ingredients
  • Pain Reliever/Nighttime Sleep-Aid
  • Extra strength acetaminophen
  • Non-habit forming
  • Gluten free

Additional Information

Manufacturer:Perrigo Company - Basic Care
Brand:Basic Care
Publisher:Perrigo Company - Basic Care
Studio:Perrigo Company - Basic Care
UPC:370030114054
EAN:0370030114054
Package Weight:0.21 pounds
Package Size:2.09 x 2.09 x 2.09 inches

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Basic Care, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


GoodSense Extra Strength Pain Relief, 500 mg Acetaminophen Caplets, 50 Count
By Good Sense
ean: 0301130484716,
‘Where does it hurt?’ Back in the day, when you or a family member became ill, you’d likely schedule a visit with the family doctor. To be sure, that’s the wise decision, particularly if it’s an acute illness or you are uncertain as to “w...

Preparation H Flushable Medicated Hemorrhoid Wipes; Irritation Relief Wipes to Go with Aloe (10 Count)
By Preparation H
mpn: B004OQMV6M, ean: 0305730558075,
Preparation H Flushable Medicated Hemorrhoid Wipes; Irritation Relief Wipes To Go with Aloe (10 Count)Includes 10-count pouches of individually wrapped flushable maximum strength formula Preparation H Medicated Wipes with witch hazel and aloe.. Effec...

ACE Instant Cold Twin Pack (2 per pack), Helps Relieve Pain caused by Sprains and Muscle Aches, Money Back Satisfaction Guarantee
By ACE
mpn: 207514, ean: 0796433855217,
The Ace brand consists of outstanding elastic bandages, brAces, supports, and cold and hot therapy products to help you maintain your healthy active lifestyle.Single use, convenient and portable-can be used immediately. No refrigeration needed. Helps...

Chinese Herbal For Treatment Hemorrhoids Cream Anus Prolapse Anal Fissure Antibacterial Cream By Shouhengda (1 Pcs Pack)
By SHOUHENGDA
mpn: SHD-DA1208,
★Description: ✔ It works by shrinking the distended veins in and around the anal cavity. ✔ Provides soothing relief to the sensitive area of the anus. ✔ Supports vein and capillary health of the anal passage. ✔ Promotes smooth evacuation of...



Privacy Policy / Terms of Service
© 2019 - asthmacoalitionoferiecounty.org. All Rights Reserved.